# SDR USAA051438

- Difficulty date: December 1, 2005
- Submitted: December 1, 2005
- Operation: Air carrier
- Aircraft: N780AU
- Make and model: Boeing 737-4B7
- Aircraft serial: 24997
- Aircraft time: 40,760 hours, 40,760 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 295
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SERVICE DOOR SILL AREA CORRODED AT STA 295 RBL 53.  REMOVED AND REPLACED ZEE ANGLE; IAW SRM 51-40-02; CORROSION LEVEL 1; TASK C53-107-01   DEFECT SIZE: 4.5" BY 2.125".
